OK. I admit that I am in a complicated situation. I in a rut and don't know what to do. The meds I have to take cause weight gain. SO much so, I dropped out of weight watchers. The gain is causing so much frustration that I want to eat more! What an awful spiral! The bad part is my being overweight is what is causing me to have to take this medicine to begin with! ARGGGG! I didn't mind being a "big girl". BUT, now i feel trapped and backed into a corner. I have PCOS and dieting has been a complete failure. I don't have time to exercise because I am a nurse in a very competitive hospital(in otherwords, I just got a promotion and am working a very odd bouncing back and forth schedule of 12 hour nights and 8 hour afternoons.) SO what now?
Posts You May Be Interested In
I have had Ttp twice this year I'm 48 my doc said the next time Ttp happens they will take my immune system. Has anyone had this done? Does it work ? What other problems do u get?
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...